MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363590
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.Device evaluated by mfr: the interlock was returned for analysis.It was observed that only the main coil was returned.It was observed that the main coil was bent and stretched at the coil arm and primary coil section; moreover, the arm of the coil was detached.Dimensional inspection of returned components revealed they were in specification.
 
Event or Problem Description
Reportable based on device analysis completed on 26jun2025.It was reported that the coil was stuck in the catheter.The patient had abdominal aortic aneurysm and left and right internal iliac artery aneurysms.A 2d 8mm x 40cm.035 interlock was used in embolization of the left and right internal iliac arteries.During the procedure, a guidewire was used to reach the left internal iliac artery from the right puncture opening.After the guidewire was placed a 5f non-boston scientific angiography catheter was used for superselection to reach the embolization position.When the coil was used, the coil could not be pushed out of the catheter.Several attempts were made; however, the coil still failed to be pushed out.Additionally, the coil could not be withdrawn and was removed together with the catheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed a coil break.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22591529
Report Number2124215-2025-49756
Device Sequence Number15716487
Product Code KRD
UDI-Device Identifier08714729793014
UDI-Public(01)08714729793014(17)260614(10)31825866
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberM001363590
Device Catalogue NumberM001363590
Device Lot Number0031825866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight67 KG